MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TRUMATCH CT CUT GUIDE KIT L; RESECTION BLOCKS/DEVICES

DEPUY ORTHOPAEDICS INC US TRUMATCH CT CUT GUIDE KIT L; RESECTION BLOCKS/DEVICES
Catalog Number 420915
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that post op x-rays indicate patient outcome resulted in 27 degrees of flexion.Surgeon is dissatisfied with the result of the planning.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary = per sales rep, post op x-rays indicate patient outcome resulted in 27 degrees of flexion.Surgeon is dissatisfied with the result of the planning.The product was not returned to depuy synthes, however photos were provided for review.The x-ray investigation revealed that the provided photo does not represent the reported device.The overall complaint cannot be confirmed.A product development investigation was performed and it was concluded that the segmentation is designed within trumatch specifications and no issues were identified.A manufacturing record evaluation was performed for the finished device product description: trumatch ct cut guide kit l product code: 420915 lot number: 00063281 and no non-conformances or manufacturing irregularities were identified.The overall complaint was unconfirmed as the observed condition of the trumatch ct cut guide kit l would not contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot = a manufacturing record evaluation was performed for the finished device product description: trumatch ct cut guide kit l product code: 420915 lot number: 00063281 and no non-conformances or manufacturing irregularities were identified.Device history review = a manufacturing record evaluation was performed for the finished device product description: trumatch ct cut guide kit l product code: 420915 lot number: 00063281 and no non-conformances or manufacturing irregularities were identified.

Brand Name
TRUMATCH CT CUT GUIDE KIT L
Common Device Name
RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key18155405
Report Number1818910-2023-23452
Device Sequence Number12409285
Product Code NJL
UDI-Device Identifier10603295384854
UDI-Public10603295384854
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K193540
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Catalogue Number420915
Device Lot Number00063281
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/13/2023
Supplement Date Received by Manufacturer01/09/2024
Initial Report FDA Received Date11/16/2023
Supplement Report FDA Received Date01/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown